# SDR ZZDA2008139

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Bs 160-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT CORRODED AT LBL 14 FROM BODY STA 160 TO BS 258 - OUT OF LIMITS.  REPLACED FLOOR SUPPORT FROM BS 160 - 258 - LBL 14 PER B717 SRM 51-41-01.
